# SDR WX0A070741

- Difficulty date: January 15, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD 83
- Aircraft serial: 53244
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 591757921
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRANCE DOOR FRAME FWD SIDE CUTOUT CRACKED AT UPPER LT CORNER (AS VIEWED FRON AFT FACING FWD) LENGTH .250.  STOP DRILLED CRACK, HEFC INSPECTED CRACK CONTAINMENT, FABRICATED, LOCATED, DRILLED AND INSTALLED REPAIR DOUBLER IAW MD 80 SRM 53-05 FIG 29.
